Skip to content

Advertisement

  • Research Article
  • Open Access

Oscillation criteria for first-order forced nonlinear difference equations

Advances in Difference Equations20062006:062579

https://doi.org/10.1155/ADE/2006/62579

  • Received: 11 August 2005
  • Accepted: 25 April 2006
  • Published:

Abstract

Some new criteria for the oscillation of first-order forced nonlinear difference equations of the form Δx(n)+q1(n)x μ (n+1) = q2(n)x λ (n+1)+e(n), where λ, μ are the ratios of positive odd integers 0 <μ < 1 and λ > 1, are established.

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation

[123456123456]

Authors’ Affiliations

(1)
Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901, USA
(2)
Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Orman, Giza, 12221, Egypt

References

  1. Agarwal RP, Bohner M, Grace SR, O'Regan D: Discrete Oscillation Theory. Hindawi, New York; 2005:xiv+961.View ArticleMATHGoogle Scholar
  2. Agarwal RP, Grace SR: Forced oscillation of n th-order nonlinear differential equations. Applied Mathematics Letters 2000,13(7):53–57. 10.1016/S0893-9659(00)00076-8MathSciNetView ArticleMATHGoogle Scholar
  3. Agarwal RP, Grace SR, O'Regan D: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic, Dordrecht; 2000:viii+337.View ArticleMATHGoogle Scholar
  4. Agarwal RP, Wong PJY: Advanced Topics in Difference Equations, Mathematics and Its Applications. Volume 404. Kluwer Academic, Dordrecht; 1997:viii+507.View ArticleGoogle Scholar
  5. Cecchi M, Došlá Z, Marini M: Nonoscillatory half-linear difference equations and recessive solutions. Advances in Difference Equations 2005,2005(2):193–204. 10.1155/ADE.2005.193View ArticleMathSciNetMATHGoogle Scholar
  6. Hardy GH, Littlewood JE, Pólya G: Inequalities, Cambridge Mathematical Library. 2nd edition. Cambridge University Press, Cambridge; 1988:xii+324.MATHGoogle Scholar

Copyright

Advertisement